Alert archive / Georgia / Flash Flood Warnings in 2018
Flash Flood Warning 17, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Dec 1, 2018, 7:40 PM EST for Decatur County, Grady County, Seminole County, Georgia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 1, 2018, 7:40 PM EST (00:40 UTC)
- Expired
- Dec 1, 2018, 11:15 PM EST
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Decatur County, GA, Grady County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 1, 8:00 PM EST | HEAVY RAIN 5.71 | 1 Sw Attapulgus, GA | MESONET STATION ATPG1, 1 SW ATTAPULGUS, MEASURED IN 6 HOURS. |
| Dec 1, 9:45 PM EST | FLASH FLOOD | Cairo, GA | SEVERAL ROAD REPORTED FLOODED IN GRADY COUNTY. |
| Dec 1, 9:45 PM EST | FLASH FLOOD | Fowlstown, GA | SEVERAL ROADS REPORTED FLOODED IN DECATUR COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 125 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted.
605
WGUS52 KTAE 020040
FFWTAE
GAC087-131-253-020415-
/O.NEW.KTAE.FF.W.0017.181202T0040Z-181202T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
740 PM EST SAT DEC 1 2018
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Decatur County in southwestern Georgia...
Grady County in southwestern Georgia...
Central Seminole County in southwestern Georgia...
* Until 1115 PM EST.
* At 740 PM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Bainbridge, Cairo, Whigham, West Bainbridge, Chattahoochee,
Attapulgus, Climax, Hanover, Reynoldsville, Rocky Hill, Recovery,
Laingkat, Calvary, Jinks, Princes Still, Amsterdam, Nickleville,
Seminole State Park, Desser and Grady Co A/p.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3092 8408 3087 8407 3068 8408 3071 8486
3075 8491 3082 8494 3088 8493 3093 8498
3096 8498 3096 8411
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Dec 1, 6:40 PM EST, 1 hour earlier.
Area forecast discussion, Dec 1, 6:40 PM EST, 1 hour before
Area Forecast Discussion
National Weather Service Tallahassee FL
640 PM EST Sat Dec 1 2018
.AVIATION...
[Through 00Z Monday]
IFR and LIFR will continue through Saturday morning with showers
and occasional thunderstorms. These will gradually taper off
Sunday afternoon. A gradual improvement to MVFR late Sunday.
Winds southerly around 10 knots through the period.
&&
.PREV DISCUSSION [350 PM EST]...
.NEAR TERM [Through Tonight]...
Complex of storms in the Gulf of Mexico has lifted northward today
and onshore over the past few hours. Already saw strong rotation in
northern Bay County that was co-located with a CC signature. Better
instability is across the western portion of the CWA and this should
continue to increase over the next few hours. In addition, the whole
CWA has 35-40kts of low level shear. Focus for much of the remainder
of the afternoon into tonight should remain across the western half
of the CWA, mainly west of a line from the Tallahassee to Albany, in
areas where the better instability is located. East of there, the
threat is lower, but not non-existent. Main threats are damaging
winds and a few tornadoes. Tornado watch remains in effect through
this evening for the western portion of the CWA.
Hi-res models have not had a good handle in terms of the evolution
of the PoPs today and there are discrepancies between the CAMs on the
forecast for tonight with some showing a more active pattern and
others a little more sporadic with activity. Do expect activity to
continue overnight, but confidence in coverage is a little lower.
Enough though to go likely to definite PoPs in the forecast.
With the setup of the storms, training will be possible with the
storms, particularly across the Florida Panhandle into southeast
Alabama and southwest Georgia. While additional widespread rainfall
amounts are in the 2-3 inch range for much of those areas through
12z Sunday, isolated higher amounts will be possible that may lead
to flash flooding, thus the flash flood watch remains in effect and
this is another threat that will have to be watched closely.
.SHORT TERM [Sunday Through Monday Night]...
By 12z Sunday the cold front is forecast to be just west and
northwest of our CWA with the warm front well to our north. The
cold front should progress slowly eastward to a line roughly from
Albany swwd to Panama City by Sunday afternoon before it stalls
as it becomes aligned with the mid/upper flow. SPC continues to
show a Slight Risk for severe weather in the warm sector covering
most of our GA zones with a marginal risk across the remainder of
our FA. Forecast soundings from the GFS show MLCAPE values
increasing in the afternoon to 1000-2000 J/kg along with
unidirectional bulk shear (0-6 km) of 40-50+ kts. This will lead
to a threat for damaging straight line winds but a tornado or two
cannot be ruled out.
Another upper disturbance will eject eastward out of the Southern
Plains to the Tennessee Valley Sunday night/Monday which will
nudge the front eastward and through our area Monday night. A weak
wave is also forecast to develop on the front south of Mobile
Monday and lift northeast across the Florida Panhandle. This will
help to enhance convection and the potential for heavy rainfall
with deep layer moisture in place. For Sunday, while PoPs will be
high (60-70%), QPF amounts don't look overly impressive. However,
the Flash Flood Watch will likely remain in place with the
anticipation for more widespread heavy rains during the Sunday
night/Monday timeframe. As the front pushes through Monday night,
rain will be tapering off from west to east.
.LONG TERM [Tuesday Through Saturday]...
In the wake of the front, cooler and much drier conditions are
expected for Tuesday and should continue through the remainder of
the work week. Rain chances return on Saturday ahead of the next
cold front. Lows will drop into the lower to mid 30s Tuesday and
Wednesday nights with a light freeze possible in the normally
colder locations. Highs will only be in the lower to mid 50s
Wednesday moderating to the mid 60s to around 70 on Saturday.
.MARINE...
Strong south winds of 20 to 25 knots will continue through
tonight with seas building to 8 feet today into tonight. Winds
slightly decrease to moderate levels Sunday through Tuesday with
seas remaining elevated. A cold front will move through the marine
waters Tuesday with winds becoming strong once again.
.FIRE WEATHER...
Widespread rainfall will preclude any fire weather concerns through
the period.
.HYDROLOGY...
A flash flood watch continues in effect for all but the southeast
Florida Big Bend and our easternmost GA zones. So far rainfall
amounts have generally been between 1 and 2 inches but additional
rainfall amounts of 3 to 5 inches are expected in the watch area
through Monday. East of the watch, 2 to 4 inches can be expected.
Flash flooding can be expected and river flooding as well with the
basins across the Florida panhandle having the highest risk.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 69 79 65 75 53 / 80 70 70 80 20
Panama City 70 76 64 72 52 / 70 70 80 80 20
Dothan 66 75 58 69 46 / 70 60 70 70 10
Albany 68 77 60 70 48 / 80 70 80 70 10
Valdosta 67 79 65 74 52 / 80 70 70 80 30
Cross City 69 80 66 76 59 / 50 60 50 80 40
Apalachicola 71 76 66 74 55 / 60 70 70 80 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Sunday evening for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-North Walton-South Walton-Washington.
High Rip Current Risk through Sunday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 7 AM EST /6 AM CST/ Sunday for Coastal
Bay-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Sunday evening for Baker-Brooks-
Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Lee-
Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
Worth.
AL...Flash Flood Watch through Sunday afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory until 7 AM EST Sunday for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
&&
NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...LF
MARINE...Barry
FIRE WEATHER...LF
HYDROLOGY...BarryIn the hours before
Special weather statement, Dec 1, 3:46 PM EST, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
346 PM EST SAT DEC 1 2018
FLZ008-010-012-108-112-012130-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
346 PM EST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 430 PM EST/330 PM
CST/...
At 346 PM EST/246 PM CST/, Doppler radar was tracking a strong
thunderstorm 11 miles southeast of Santa Rosa Beach, moving northeast
at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Panama City Beach, Ebro, West Bay, Inlet Beach, Seminole Hills,
Seaside, Red Head, Pine Log, Sunnyside, Laird, Laguna Beach,
Vicksburg, Hollywood Beach and Seagrove Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 PM EST/600 PM CST/ for
the Panhandle of Florida.
LAT...LON 3051 8586 3032 8561 3022 8592 3026 8600
3031 8618
TIME...MOT...LOC 2046Z 235DEG 32KT 3024 8616
42-DVDLocal storm report, Dec 1, 4:26 PM EST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
426 PM EST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM LIGHTNING 1 SSW WAUSAU 30.61N 85.59W
12/01/2018 WASHINGTON FL 911 CALL CENTER
HOUSE WAS STRUCK BY LIGHTNING NEAR BEN ROAD
AND HWY 77. SMOKE WAS OBSERVED BUT NO
FLAMES.
&&
JLFSpecial weather statement, Dec 1, 4:38 PM EST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
438 PM EST SAT DEC 1 2018
FLZ011-013-016-026-GAZ155-156-012230-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Decatur GA-Seminole GA-
438 PM EST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND NORTHERN
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN
AND NORTH CENTRAL LIBERTY COUNTIES IN BIG BEND OF FLORIDA...DECATUR
AND CENTRAL SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 530 PM
EST/430 PM CST/...
At 438 PM EST/338 PM CST/, Doppler radar was tracking a strong
thunderstorm near Chattahoochee, or 17 miles northeast of
Blountstown, moving northeast at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Bainbridge, Blountstown, Greensboro, West Bainbridge, Chattahoochee,
Sneads, Gretna, Bristol, Grand Ridge, Altha, Attapulgus, Brinson,
Rock Bluff, Ocheesee, Juniper, Douglas City, Selman, Recovery,
Chipola and Laingkat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 PM EST/600 PM CST/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.
LAT...LON 3048 8533 3101 8478 3084 8438 3078 8438
3041 8487
TIME...MOT...LOC 2138Z 235DEG 49KT 3063 8488
42-DVDSpecial weather statement, Dec 1, 5:43 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
443 PM CST SAT DEC 1 2018
FLZ007>010-108-012330-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
Washington FL-
443 PM CST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALTON...WESTERN HOLMES
AND CENTRAL WASHINGTON COUNTIES UNTIL 530 PM CST...
At 443 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Eglin Air Force Base, or 9 miles northwest of Santa
Rosa Beach, moving northeast at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Vernon, Santa Rosa Beach, De Funiak Springs, Bonifay, Eglin Air Force
Base, Union, Live Oak, Freeport, Ponce De Leon, Caryville, Westville,
Hinsons Crossroads, Portland, Whitehead Crossroads, Villa Tasso,
Cerrogordo, Gritney, Arrant Settlement, De Funiak Spring Airport and
Rock Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Florida.
LAT...LON 3040 8639 3038 8633 3045 8631 3048 8632
3046 8639 3060 8639 3094 8591 3069 8552
3040 8612 3042 8614 3043 8612 3044 8616
3048 8614 3046 8619 3042 8622 3041 8622
3038 8616 3033 8629 3036 8640
TIME...MOT...LOC 2243Z 239DEG 49KT 3050 8632
42-DVDLocal storm report, Dec 1, 5:57 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 PM EST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FLOOD DOUGLAS CITY 30.59N 84.64W
12/01/2018 GADSDEN FL 911 CALL CENTER
MINOR FLOODING ON A FEW ROADS IN GADSDEN
COUNTY.
&&
JLFSpecial weather statement, Dec 1, 7:37 PM EST, 3 minutes before
Special Weather Statement National Weather Service Tallahassee FL 637 PM CST SAT DEC 1 2018 ALZ065-066-068-069-020130- Dale AL-Coffee AL-Houston AL-Geneva AL- 637 PM CST SAT DEC 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALE...SOUTHERN COFFEE... NORTHERN GENEVA AND NORTHWESTERN HOUSTON COUNTIES UNTIL 730 PM CST... At 637 PM CST, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Samson, or 11 miles southwest of Enterprise, moving northeast at 55 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Daleville, Enterprise, Fort Rucker, Ozark, Dothan, Hartford, Midland City, Level Plains, Samson, Newton, New Brockton, Pinckard, Clayhatchee, Coffee Springs, Hunt Field, Waterford, Hooper Stage Field, Gerald, Central City and Logan Field Municipal A/P. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 100 AM CST for southeastern Alabama. LAT...LON 3156 8547 3116 8550 3104 8606 3126 8616 TIME...MOT...LOC 0037Z 247DEG 49KT 3122 8598 42-DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 7:43 PM EST | Special Weather Statement | TAE | Berrien, Lanier | 47 min |
| Dec 1, 8:36 PM EST | Flash Flood Warning | TAE | Seminole | 2 hr |
| Dec 1, 9:54 PM EST | Areal Flood Advisory | TAE | Brooks, Lanier, Lowndes | 2 hr |
| Dec 1, 9:59 PM EST | Areal Flood Advisory | TAE | Calhoun, Dougherty, Lee, Terrell | 2 hr |
| Dec 1, 10:46 PM EST | Areal Flood Advisory | TAE | Calhoun, Lee, Randolph, Terrell | 59 min |
| Dec 1, 11:43 PM EST | Special Weather Statement | TAE | Baker, Calhoun, Early | 47 min |
| Dec 1, 11:48 PM EST | Flash Flood Warning | TAE | Calhoun, Lee, Randolph, Terrell | 3 hr |
| Dec 2, 12:23 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Lee, Terrell | 37 min |
| Dec 2, 12:27 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 48 min |
| Dec 2, 1:25 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Terrell | 50 min |
| Dec 2, 1:40 AM EST | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 35 min |
| Dec 2, 2:01 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 44 min |
| Dec 2, 2:16 AM EST | Tornado Warning | TAE | Dougherty, Worth | 29 min |
| Dec 2, 2:54 AM EST | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Dec 2, 3:26 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Dougherty, Early, Randolph, Terrell | 49 min |
| Dec 2, 3:43 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 4:01 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 3 more | 44 min |
| Dec 2, 4:14 AM EST | Flash Flood Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell, Worth | 3 hr |
| Dec 2, 4:27 AM EST | Tornado Warning | TAE | Dougherty, Lee, Turner, Worth | 33 min |
| Dec 2, 4:50 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 40 min |
| Dec 2, 5:08 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Tift, Turner, Worth | 31 min |
| Dec 2, 5:20 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller | 40 min |
| Dec 2, 5:41 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 8:03 AM EST | Severe Thunderstorm Warning | TAE | Seminole | 42 min |
| Dec 2, 8:33 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 27 min |
| Dec 2, 8:36 AM EST | Tornado Warning | TAE | Colquitt, Mitchell, Tift, Worth | 39 min |
| Dec 2, 8:49 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 16 min |
| Dec 2, 8:57 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Miller, Mitchell | 33 min |
| Dec 2, 9:12 AM EST | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 35 min |
| Dec 2, 9:24 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Seminole | 51 min |
| Dec 2, 9:27 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more | 36 min |
| Dec 2, 9:50 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Mitchell, Thomas | 40 min |
| Dec 2, 9:59 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin, Tift | 46 min |
| Dec 2, 10:07 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 23 min |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Lee | 47 hr |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Decatur | 4 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Grady, Thomas | 5 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Brooks, Lowndes | 7 days |
| Dec 2, 1:15 PM EST | River Flood Warning | TAE | Lee | 45 hr |
| Dec 2, 2:32 PM EST | Special Weather Statement | TAE | Lanier | 43 min |
| Dec 2, 3:26 PM EST | Special Weather Statement | TAE | Lowndes | 49 min |
| Dec 2, 4:27 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 33 min |
| Dec 2, 5:00 PM EST | Special Weather Statement | TAE | Lowndes | 30 min |
Nearby
Flash Flood Warnings in Georgia, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.